Get your Health question answered in 3 easy steps

150 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does taking calcium supplements make my lower legs look thicker ?

can taking calcium supplements make my lower legs look thicker?
Thu, 5 May 2011
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hi
calcium is necessary for bone and teeth.
but it should be taken in limited amount.
there is no data state that taking calcium can cause thicker leg.
so dont worry
take calcium as advise by doctor not ur own
do walking ,running.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....